# SDR K11A2025040500311

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 70,064 hours, 47,926 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: ED10235
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN CLIMBED ABOVE 10000 FEET ENROUTE.  EMERGENCY PROCEDURE,  FOLLOWED THE APPROPRIATE CHECKLIST AND DECLARED AN EMERGENCY DUE TO A PRESSURIZATION ISSUE AND LANDED WITHOUT INCIDENT. 04/05/2024 AT KCVG.   FOUND PRESSURE CONTROL PANEL INOP. REMOVED AND REPLACED IAW AMM 21-31-25, PERFORMED PRESSURIZED CONTROL SYSTEM OPERATIONAL TEST, OPS CHECK GOOD NO DEFECTS NOTED IAW AMM 21-30-00.
